Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The dimensions of spaces of holomorphic second-order automorphic forms and their cohomology


Authors: Nikolaos Diamantis and Cormac O'Sullivan
Journal: Trans. Amer. Math. Soc. 360 (2008), 5629-5666
MSC (2000): Primary 11F12; Secondary 11F72, 11F75
Published electronically: June 19, 2008
MathSciNet review: 2425686
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we answer a question of Zagier and find the dimensions of spaces of holomorphic second-order forms of even weight. We also establish a cohomological interpretation and prove an Eichler-Shimura-type isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11F12, 11F72, 11F75

Retrieve articles in all journals with MSC (2000): 11F12, 11F72, 11F75


Additional Information

Nikolaos Diamantis
Affiliation: Department of Mathematics, University of Nottingham, Nottingham, England

Cormac O'Sullivan
Affiliation: Department of Mathematics and Computer Science, Bronx Community College, Bronx, New York 10453

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04755-7
PII: S 0002-9947(08)04755-7
Received by editor(s): February 24, 2005
Published electronically: June 19, 2008
Additional Notes: The first author was partially supported by EPSRC grant EP/D032350/1
The second author was partially supported by a grant from the City University of New York PSC-CUNY Research Award Program
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.